Advanced Search
Article Contents
Article Contents

On the variational $p$-capacity problem in the plane

Abstract Related Papers Cited by
  • Under $1 < p \leq 2$, this note presents some new optimal isoperimetric type properties of the variational $p$-capacitary potentials on convex plane rings.
    Mathematics Subject Classification: Primary: 53A30; Secondary: 35J92, 31A15.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Alessandrini, Isoperimetric inequalities for the length of level lines of solutions of quasilinear capacity problems in the plane, Z. Angew. Math. Phys., 40 (1989), 920-924.doi: 10.1007/BF00945812.


    V. Andrievskii, W. Hasen and N. Nadirashvilli, Isoperimetric inequalities for capacities in the plane, Math. Ann., 292 (1992), 191-195.doi: 10.1007/BF01444617.


    R. W. Barnard, K. Pearce and A. Y. Solynin, An isoperimetric inequality for logarithmic capacity, Ann. Acad. Sci. Fenn. Math., 27 (2002), 419-436.


    D. Betsakos, Geometric versions of Schwarz's lemma for quasiregular mappings, Proc. Amer. Math. Soc., 139 (2010), 1397-1407.doi: 10.1090/S0002-9939-2010-10604-4.


    L. C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions, CRC Press, 1992.


    M. Flucher, Variational Problems with Concentration, Birkhäuser, 1999.doi: 10.1007/978-3-0348-8687-1.


    L. E. Fraenkel, A lower bound for electrostatic capacity in the plane, Proc. Royal Soc. Edin., 88 (1981), 267-273.doi: 10.1017/S0308210500020114.


    W. Hansen and N. Nadirashvili, Isoperimetric inequalities in potential theory, Potential Anal., 3 (1994), 1-14.doi: 10.1007/BF01047833.


    J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Dover Publications, Inc., Mineola, New York, 2006.


    A. Henrot and H. Shahgholian, Existence of classical solutions to a free boundary problem for the $p$-Laplace operator: I. the exterior convex case, J. Reine Angew. Math., 521 (2000), 85-97.doi: 10.1515/crll.2000.031.


    P. Laurence, On the convexity of geometric functionals of level for solutions of certain elliptic partial differential equations, Z. Angew. Math. Phys., 40 (1989), 258-284.doi: 10.1007/BF00945002.


    J. Lewis, Capacitary functions in convex rings, Arch. Rational Mech. Anal., 66 (1977), 201-224.


    J. Lewis, Applications of Boundary Harnack Inequalities for $p$ Harmonic Functions and Related Topics, Regularity estimates for nonlinear elliptic and parabolic problems, 1-72, Lecture Notes in Math., 2045, Springer, Heidelberg, 2012.doi: 10.1007/978-3-642-27145-8_1.


    M. Longinetti, Some isoperimetric inequalities for the level curves of capacity and Green's functions on convex plane domains, SIAM J. Math. Anal., 19 (1988), 377-389.doi: 10.1137/0519028.


    V. Maz'ya, Conductor and capacitary inequalities for functions on topological spaces and their applications to Sobolev-type imbeddings, J. Funct. Anal., 224 (2005), 408-430.doi: 10.1016/j.jfa.2004.09.009.


    V. Maz'ya, Sobolev Spaces with Applications to Elliptic Partial Differential Equations, 2nd, revised and augmented edition, Springer, 2011.doi: 10.1007/978-3-642-15564-2.


    G. A. Philippin and L. E. Payne, On the conformal capacity problem, Symposia Mathematica, Vol. XXX (Cortona, 1988), 119-136.


    G. Pólya, Estimating electrostatic capacity, Amer. Math. Monthly, 54 (1947), 201-206.


    T. Ransford, Potential Theory in the Complex Plane, London Math. Soc. Student Texts 28, Cambridge University Press, 1995.doi: 10.1017/CBO9780511623776.


    A. S. Romanov, Capacity relations in a flat quadrilateral, Sib. Math. J., 49 (2008), 709-717.doi: 10.1007/s11202-008-0068-y.


    J. Sarvas, Symmetrization of condensers in $n$-space, Ann. Acad. Sci. Fenn. Ser. AI, 522, 1972, 44 pp.


    D. Smets and J. Schaftingen, Desingularization of vortices for the Euler equation, Arch. Rational Mech. Anal., 198 (2010), 869-925.doi: 10.1007/s00205-010-0293-y.


    A. Y. Solynin and V. A. Zalgaller, An isoperimetric inequality for logarithmic capacity of polygons, Ann. Math., 159 (2004), 277-303.doi: 10.4007/annals.2004.159.277.


    J. Xiao, A maximum problem of S.-T. Yau for variational capacity, arXiv:1302.5132.

  • 加载中

Article Metrics

HTML views() PDF downloads(139) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint